# SDR AUS20020336

- Difficulty date: January 24, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage Main, B
- Part time: 55,274 cycles
- Component: Fuselage Main, B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD LOCATED AT BS 950 CONTAINED LEVEL 2 CORROSION IN LOWER CHORD.
